# SDR COEA2018083027807

- Difficulty date: June 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572610204
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 185557 NR 200135 HEAVY CHECK COE/MAJOR REPAIR: FRAME 27 HAS LEVEL 2 CORROSION AFT SIDE BETWEEN STRINGERS 4L-5L. CORRECTIVE ACTION: REPAIRED PER SRAS PCE-2585/18...13264, DATED 8/20/2018.
